# SDR DALA2023060904709

- Difficulty date: June 9, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 71,001 hours, 23,260 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 UPON LANDING, EICAS MESSAGE " R CTR ENT DOOR". CORRECTIVE ACTION: CLEANED SENOR ON "R CTR ENT DOOR" EICAS MSG CLEARD. (4054612)
